# SDR F3LA2022131200163

- Difficulty date: November 30, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N308FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7538
- Aircraft time: 18,393 hours, 8,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5313520720000
- Condition: Corroded
- Location: Frms 16-18
- Part time: 18,393 hours, 8,034 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA, SEAT TRACK WAS CORRODED ON UPPER FLANGE FRAMES 16-18.   REMOVED & REPLACED IAW SRM 51-74-00, 51-42-11,  51-44-11, ESPM 20-33-44-01.
